# SDR CALA2014020690311

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 68,675 hours, 25,042 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRIP COVERING IS DETACHED FROM FLOOR.  AFT FLOOR EMERGENCY EXIT LIGHT STRIP NEAR SEAT 4O LT IS SECURED IN FLOOR LIGHT IS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP & SECTION OF COVER.
